# SDR HALA20160309076

- Difficulty date: March 9, 2016
- Submitted: March 11, 2016
- Operation: Air carrier
- Aircraft: N392HA
- Make and model: Airbus A330-243
- Aircraft serial: 1404
- Aircraft time: 13,237 hours, 2,079 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 33335190002
- Part serial: 41626
- Condition: Failed
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING LOCAL TEXT, DOOR 1L EMERGENCY POWER SUPPLY UNIT FAILED TEST.  REPLACED DOOR 1L EPSU POWER SUPPLY.  R & R 1L EPSU REF AMM 33-51-38.  OPS CHECK GOOD.
